BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 1 >

Please use this identifier to cite or link to this item:

Title: Interval Criteria for Forced Oscillation of Functional Differential Equations with γ-Laplacian, Damping and Mixed Nonlinearities
Authors: El-Shobaky, E.
Elabbasy, E. M.
Hassan, T. S.
Glalah, B. A.
Keywords: Interval criteria
forced Oscillation
nonlinear functional differential equations
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 1, (2014), 55p-76p
Abstract: 2010 Mathematics Subject Classification: 34C10, 34C15.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 1

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract57.4 kBJPEGThumbnail
2014-055-076.pdf522.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License